본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

International Journal of Control, Automation and Systems v.8 no.2, 2010년, pp.482 - 489   SCIE SCOPUS 피인용횟수: 2
본 등재정보는 저널의 등재정보를 참고하여 보여주는 베타서비스로 정확한 논문의 등재여부는 등재기관에 확인하시기 바랍니다.

Delay-dependent $H_{\infty}$ Performance Analysis for Markovian Jump Systems with Mode-dependent Time Varying Delays and Partially Known Transition Rates

Zhao, Xudong    (Space Control and Inertial Technology Center, Harbin Institute of Technology   ); Zeng, Qingshuang    (Space Control and Inertial Technology Center, Harbin Institute of Technology  );
  • 초록

    This paper deals with the $H_{\infty}$ performance analysis problems for a class of Markovian jump systems with partially known transition rates and time-delays which are time varying and depend on system mode. Following the recent study on the class of systems, improved sufficient conditions for $H_{\infty}$ performance of the underlying systems are derived in form of LMI by constructing a new Lyapunov-Krasovskii functional. Illustrative numerical examples are provided to demonstrate the effectiveness of the proposed approach.


  • 주제어

    $H_{\infty}$ performance .   linear matrix inequality (LMI) .   Markovian jump systems .   time-varying delays.  

  • 참고문헌 (19)

    1. W. H. Chen, J. X. Xu, and Z. H. Guan, "Guaranteed cost control for uncertain Markovian jump systems with mode-dependent time-delays," IEEE Trans. on Automatic Control, vol. 48, no. 12, pp. 2270-2276, 2003. 
    2. J. Dong and G. Yang, "Fuzzy controller design for Markovian jump nonlinear systems," International Journal of Control, Automation, and Systems, voI. 5, no.6, pp. 712-717, 2007.     
    3. J. Zhu, H. Xi, H. Ji, and B. Wang, "A robust adaptive controller for Markovian jump uncertain nonlinear systems with wiener noises of unknown covariance," International Journal of Control, Automation, and Systems, vol. 5, no. 2, pp. 128-137, 2007.     
    4. S. Xu and J. Lam, "Delay-dependent $H_{\infty}$ control and filtering for uncertain Markovian jump systems with time-varying delays," IEEE Trans. on Circuits and Systems, vol. 54, no. 9, pp. 2070-2077, 2007. 
    5. Y. Kang, J. F. Zhang, and S. S. Ge, "Robust output feedback $H_{\infty}$ control of uncertain Markovian jump systems with mode-dependent time-delays," International Journal of Control, vol. 81, no. 1, pp. 43-61, 2008. 
    6. D. Hinrichsen and A. J Pritchard, "Stochastic $H_{\infty}$," SIAM Journal on Control Optimization, vol. 36, no. 5, pp. 1504-1538, 1998. 
    7. B. A El., D. Hinrichsen, and A. J. Pritchard, "$H_{\infty}$-type control for discrete-time stochastic systems," International Journal of Robust and Nonlinear Control, vol. 9, no.13, pp. 923-948, 1999. 
    8. S. Xu, J. Lam, and C. Yang, "Robust $H_{\infty}$ control for uncertain linear neutral delay systems," Optimal Control Application and Methods, vol. 23, no. 3, pp. 113-123, 2002. 
    9. W. H. Chen, Z. H. Guan, and X. Lu, "Delay-dependent output feedback stabilisation of Markovian jump system with time-delay," lEE Proceedings: Control Theory and Applications, vol. 151, no. 5, pp. 561-566, 2004. 
    10. S. Xu and T. Chen, "$H_{\infty}$ output feedback control for uncertain stochastic systems with time-varying delays," Automatica, vol. 40, no. 12, pp. 2091-2098, 2004. 
    11. S. Xu, T. Chen, and J. Lam, "Robust $H_{\infty}$ filtering for uncertain Markovian jump systems with mode-dependent time delays," IEEE Trans. on Automatic Control, vol. 48, no. 5, pp. 900-907, 2003. 
    12. H. Shao, "Delay-range-dependent robust $H_{\infty}$ filtering for uncertain stochastic systems with mode-dependent time delays and Markovian jump parameters," J. Math. Anal. Appl, vol. 342, no. 2, pp. 1084-1095, 2008. 
    13. G. L Wang, Q. L Zhang, and V. Sreeram, "Design of reduced-order $H_{\infty}$ filtering for Markovian jump systems with mode-dependent time delays," Signal Processing, vol. 89, no. 2, pp. 187-196, 2009. 
    14. Q. Wang and J. Lam, "$H_{\infty}$ model approximation for discrete-time Markovian jump systems with mode-dependent time delays," Proc. of the 44th Conference on Decision and Control, New York, vol. 2005, pp. 6122-6127, 2005. 
    15. M. H. Sun, J. Lam, S. Y. Xu, and Y. Zou, "Robust exponential stabilization for Markovian jump systems with mode-dependent input delay," Automatica, vol. 43, no. 10, pp. 1799-1807, 2007. 
    16. D. P. de Farias, J. C. Geromel, J. B. R. do Val, and O. L. V. Costa, "Output feedback control of markov jump linear systems in continuous time," IEEE Trans. on Automatic Control, vol. 45, no. 5, pp. 944-949, 2000. 
    17. L. Zhang, E. K. Boukas, and J. Lam, "Analysis and synthesis of Markov jump linear systems with time-varying delays and partially known transition probabilities," IEEE Trans. on Automatic Control, vol. 53, no. 10, pp. 2458-2464, 2008. 
    18. L. Zhang and E. K. Boukas, "Stability and stabilization of Markovian jump linear systems with partly unknown transition probabilities," Automatica, vol. 45, no. 2, pp. 463-468, 2009. 
    19. E. K. Boukas and Z. K. Liu, "Robust $H_{\infty}$ control of discrete-time Markovian jump linear systems with mode-dependent time-delays," IEEE Trans. on Automatic Control, vol. 46, no. 12, pp. 1918-1924, 2001. 
  • 이 논문을 인용한 문헌 (2)

    1. 2012. "" International Journal of Control, Automation and Systems, 10(1): 197~202     
    2. 2016. "" International Journal of Control, Automation and Systems, 14(6): 1413~1420   

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
  • 원문이 없습니다.
유료다운로드

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기